Alert archive / North Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 14, NWS Raleigh, NC

July 18, 2017Anson County, Richmond County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 18, 2017, 7:23 PM EDT for Anson County, Richmond County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2017, 7:23 PM EDT (23:23 UTC)
Expired
Jul 18, 2017, 10:30 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Anson County, NC, Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 150 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:00 PM EDTFLASH FLOODWadesboro, NCMULTIPLE ROADS CLOSED DUE TO FLOODING IN WADESBORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WGUS52 KRAH 182323
FFWRAH
NCC007-153-190230-
/O.NEW.KRAH.FF.W.0014.170718T2323Z-170719T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
723 PM EDT TUE JUL 18 2017

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Anson County in central North Carolina...
  South central Richmond County in central North Carolina...

* Until 1030 PM EDT
  
* At 723 PM EDT, Doppler radar indicated a thunderstorm producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Rockingham, Wadesboro, Hamlet, Polkton, Lilesville, Morven,
  McFarlan, Diggs, East Rockingham and Blewett Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3507 7980 3481 7968 3480 7969 3480 7972
      3481 8021 3510 8023

$$

Ellis
1 follow-up statement
759 
WGUS72 KRAH 190059
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
859 PM EDT TUE JUL 18 2017

NCC007-153-190109-
/O.CAN.KRAH.FF.W.0014.000000T0000Z-170719T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Richmond NC-
859 PM EDT TUE JUL 18 2017

...THE FLASH FLOOD WARNING FOR ANSON AND SOUTH CENTRAL RICHMOND
COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3507 7980 3481 7968 3480 7969 3480 7972
      3481 8021 3510 8023

$$

Ellis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:22 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 18, 7:22 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Raleigh NC
722 PM EDT Tue Jul 18 2017

.SYNOPSIS...
An upper level low across the Piedmont of North Carolina will drift
east and then southeast across the Carolinas through Thursday. A
strong ridge of high pressure across the Central Plains will expand
into our region for Friday through the weekend.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 715 PM Tuesday...

Numerous trees and power lines downed in Winston-Salem with late
afternoon wet microbursts. Other severe storm warnings continue now
to the south of this region in the Troy, Albemarle, Rockingham, and
Wadesboro areas. These storms were moving/developing southward and
should be weakening with loss of heating in the next hour or two.
Another cluster of severe storms was moving southward along the
entire northern tier of counties of the Piedmont, but these should
weaken as well, but could still remain SVR for another hour as they
threaten Roxboro, Henderson, Oxford, etc... as there is residual
MLCAPES of 1500 J/KG to work with over the Piedmont where it has not
been convectively overturned. We will update again to push the 50-70
POP for the Piedmont and Sandhills through mid-evening, with nothing
much along the I-95 corridor away from the convective activity.

The convection should wane by 900 or 1000 this evening with the loss
of heating and limited forcing for ascent. Overnight lows will range
within a few degrees of 70.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 215 PM EDT Tuesday...

The upper trough will have become closed by Wednesday morning
and will be centered near Goldsboro with a northeast-southwest
trough axis. Convective coverage on Wednesday afternoon and
evening will be more limited than previous days as the deep
moisture axis will have shifted offshore and much of the area
will be located on the subsident side of the trough. Will
include slight chance PoPs for much of the area with slightly
higher Pops across the Coastal Plain, east of the trough axis.
The convection should dissipate early Wednesday evening. High
temperatures on Wednesday will be a few degrees higher as
morning low-level thickness values increase to 1410m or greater,
supporting highs in the 89 to 94 range. Lows on thursday
morning will range in the lower 70s. -Blaes
&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 249 PM Tuesday...

The upper level low developing over the Mid-Atlantic today will
remain over the region through Wednesday. The low will slowly
migrate southward then southwestward Thursday and Thursday night
along the eastern periphery of the ridge located over much of the
Central U.S. A second upper level ridge will be located over the
Atlantic during that time. Central NC will remain between the two
highs through Friday night and as a result expect a mostly dry, but
hot period, with convection chances limited to the far NW and SE. At
the surface, a lee trough will linger over the region, with high
pressure over the Atlantic. The result will be continued southwest
flow ushering in warm moist air. Expect highs to be in the mid to
upper 90s  and dewpoint temperatures in the upper 60s NW to mid 70s
SE through the weekend, with heat indices largely in the 100-106
range. Overnight lows will not provide much relief as they climb
from mid 70s Thursday night to the mid to upper 70s for the
remainder of the week and weekend. As stated in the previous
discussion, convection will be mainly diurnal and limited to the
differential heating zones over the mountains and along the sea
breeze.

For early next week, an upper level trough will start to amplify
over the Eastern U.S. while the aforementioned low that settled over
the northern Gulf Coast gets absorbed into the trough. Expect
increased precip chances during that period, though temperatures
should decrease some, highs in the low to mid 90s.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 715 PM Tuesday...

24 hour TAF period... Scattered MVFR to IFR conditions will linger
in between the KRDU/KGSO/KCLT terminals through 02z or so, then
mainly VFR conditions are expected this evening and overnight.
Another period of stratus is expected to redevelop late tonight
although the coverage will be more limited and generally confined to
the eastern Piedmont and especially the Coastal Plain.

Looking further ahead... Mainly isolated afternoon and early evening
storms are expected again on Wednesday, but in general VFR
conditions expected with building high pressure aloft mid week
through Friday. The is also a low probability of fog/low stratus in
the morning across the east.

&&

.CLIMATE...
RDU Records:
Date     | High   Year  |  High Min  Year
------------------------------------------

20 July  |  102   1942  |     76     1981
21 July  |  102   2011  |     78     1932
22 July  |  103   2011  |     78     2011
23 July  |  105   1952  |     78     2011
24 July  |  101   2011  |     79     2011

GSO Records:
Date     | High   Year  |  High Min  Year
------------------------------------------

20 July  |  100   1977  |     75     1986
21 July  |  102   1926  |     76     2011
22 July  |  101   1926  |     77     2011
23 July  |   99   1952  |     78     2010
24 July  |   99   1914  |     78     2010

FAY Records:
Date     |  High  Year  |  High Min  Year
-------------------------------------------

20 July  |  104   1932  |     80     1996
21 July  |  105   1932  |     79     1977
22 July  |  107   1932  |     79     2011
23 July  |  103   2011  |     79     1998
24 July  |  105   1952  |     79     1945

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...BLAES
NEAR TERM...Badgett
SHORT TERM...BLAES
LONG TERM...KCP
AVIATION...Badgett
CLIMATE...RAH
Hazardous weather outlook, Jul 18, 2:34 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
234 PM EDT Tue Jul 18 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-191845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
234 PM EDT Tue Jul 18 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High temperatures in the middle to upper 90s are expected late this
week through early next week. Heat index values in excess of 100 degrees
are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 18, 6:13 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
613 PM EDT TUE JUL 18 2017

NCZ075-076-182315-
Lee NC-Moore NC-
613 PM EDT TUE JUL 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOORE AND LEE
COUNTIES UNTIL 715 PM EDT...

At 613 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sanford, moving southwest at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Sanford, Broadway, Cameron, Lemon Springs, Gum Springs, Cumnock and
Tramway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3533 7935 3540 7944 3546 7945 3548 7941
      3551 7938 3553 7931 3554 7932 3555 7930
      3554 7929 3553 7927 3557 7924 3557 7922
      3555 7922 3556 7920 3557 7920 3560 7916
      3553 7897 3531 7918
TIME...MOT...LOC 2213Z 035DEG 9KT 3543 7918

Ellis
Special weather statement, Jul 18, 6:28 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
628 PM EDT TUE JUL 18 2017

NCZ007-008-182330-
Person NC-Granville NC-
628 PM EDT TUE JUL 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERSON AND NORTHERN
GRANVILLE COUNTIES UNTIL 730 PM EDT...

At 627 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Alton to near
Hitesburg. Movement was south at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Oxford, Roxboro, Concord, Bethel Hill, Bushy Fork, Hyco Lake, Moriah,
Mayo Reservoir, Hyco Marina and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3624 7852 3624 7915 3654 7913 3654 7863
TIME...MOT...LOC 2227Z 349DEG 26KT 3659 7896 3660 7875

77
Special weather statement, Jul 18, 6:31 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
631 PM EDT TUE JUL 18 2017

NCZ038-039-073-074-182330-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-
631 PM EDT TUE JUL 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
DAVIDSON...MONTGOMERY...SOUTHWESTERN RANDOLPH AND STANLY COUNTIES
UNTIL 730 PM EDT...

At 631 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles northeast of Badin
Lake to 6 miles southeast of Rockwell. Movement was south at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Locust, Norwood, Badin,
Oakboro and Stanfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3532 8042 3550 8030 3551 8018 3554 8020
      3555 8021 3558 8021 3562 7992 3520 7972
      3518 8011 3519 8012 3518 8013 3517 8024
      3521 8026 3520 8028 3520 8030 3518 8031
      3516 8035 3518 8037 3517 8039 3517 8043
TIME...MOT...LOC 2231Z 352DEG 15KT 3555 8000 3550 8030

77
Special weather statement, Jul 18, 6:33 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
633 PM EDT TUE JUL 18 2017

NCZ083-182330-
Anson NC-
633 PM EDT TUE JUL 18 2017

...A STRONG THUNDERSTORM WILL AFFECT ANSON COUNTY UNTIL 730 PM EDT...

At 633 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ansonville, or 8 miles northwest of Wadesboro, moving southeast at 5
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Lilesville, Morven and McFarlan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3514 8023 3515 8008 3511 8007 3509 8002
      3508 7999 3484 7991 3481 7992 3481 8024
TIME...MOT...LOC 2233Z 333DEG 5KT 3508 8013

77
Local storm report, Jul 18, 7:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
707 PM EDT TUE JUL 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 SSW WINSTON-SALEM     36.08N 80.27W
07/18/2017                   FORSYTH            NC   BROADCAST MEDIA

            A LARGE TREE WAS REPORTED DOWN ON A HOME IN
            THE ARDMORE COMMUNITY, NEAR HAWTHORNE ROAD.

&&

BSD
Special weather statement, Jul 18, 7:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
709 PM EDT TUE JUL 18 2017

NCZ007-024-025-190000-
Durham NC-Person NC-Orange NC-
709 PM EDT TUE JUL 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERSON...
NORTHEASTERN ORANGE AND NORTHWESTERN DURHAM COUNTIES UNTIL 800 PM
EDT...

At 709 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 11 miles northwest of Creedmoor, moving north at 10
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Rougemont, Lake Michie, Bahama and Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3613 7881 3610 7894 3629 7909 3632 7880
TIME...MOT...LOC 2309Z 162DEG 7KT 3620 7887

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:48 AM EDTSpecial Weather StatementRAHBladen57 min
Jul 18, 3:44 PM EDTSpecial Weather StatementRAHOrange61 min
Jul 18, 4:07 PM EDTSpecial Weather StatementRAHForsyth53 min
Jul 18, 4:23 PM EDTAreal Flood AdvisoryRAHForsyth3 hr
Jul 18, 4:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth64 min
Jul 18, 4:36 PM EDTSpecial Weather StatementRAHRandolph54 min
Jul 18, 4:41 PM EDTSevere Thunderstorm WarningRAHRandolph9 min
Jul 18, 4:46 PM EDTSpecial Weather StatementRAHAlamance44 min
Jul 18, 4:48 PM EDTFlash Flood WarningRAHForsyth2 hr
Jul 18, 4:57 PM EDTSpecial Weather StatementRAHDurham63 min
Jul 18, 5:08 PM EDTSpecial Weather StatementRAHChatham, Lee, Moore67 min
Jul 18, 5:16 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph44 min
Jul 18, 5:29 PM EDTSpecial Weather StatementRAHDavidson61 min
Jul 18, 5:54 PM EDTAreal Flood AdvisoryRAHGuilford66 min
Jul 18, 6:04 PM EDTSpecial Weather StatementRAHChatham41 min
Jul 18, 6:10 PM EDTSpecial Weather StatementRAHRichmond65 min
Jul 18, 6:13 PM EDTSpecial Weather StatementRAHLee62 min
Jul 18, 6:28 PM EDTSpecial Weather StatementRAHGranville, Person62 min
Jul 18, 6:31 PM EDTSpecial Weather StatementRAHMontgomery, Stanly59 min
Jul 18, 6:33 PM EDTSpecial Weather StatementRAHAnson57 min
Jul 18, 6:41 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond64 min
Jul 18, 6:48 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly72 min
Jul 18, 7:09 PM EDTSpecial Weather StatementRAHPerson51 min
Jul 18, 7:10 PM EDTAreal Flood AdvisoryRAHAnson, Richmond3 hr
Jul 18, 7:38 PM EDTFlash Flood WarningRAHMontgomery, Stanly3 hr
Jul 18, 7:42 PM EDTSpecial Weather StatementRAHAnson, Richmond63 min

Nearby

Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.